Stability of degenerate parabolic Cauchy problems
Lukkari, T., & Parviainen, M. (2015). Stability of degenerate parabolic Cauchy problems. Communications on pure and applied analysis, 14(1), 201-216. https://doi.org/10.3934/cpaa.2015.14.201
Published inCommunications on pure and applied analysis
© 2014 American Institute of Mathematical Sciences. This is a final draft version of an article whose final and definitive form has been published by AIMS. Published in this repository with the kind permission of the publisher.
We prove that solutions to Cauchy problems related to the p-parabolic equations are stable with respect to the nonlinearity exponent p. More specifically, solutions with a fixed initial trace converge in an L q -space to a solution of the limit problem as p > 2 varies.
PublisherAmerican Institute of Mathematical Sciences
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Increasing stability in the linearized inverse Schrödinger potential problem with power type nonlinearities Lu, Shuai; Salo, Mikko; Xu, Boxi (IOP Publishing, 2022)We consider increasing stability in the inverse Schrödinger potential problem with power type nonlinearities at a large wavenumber. Two linearization approaches, with respect to small boundary data and small potential ...
Blanc, Pablo; Charro, Fernando; Manfredi, Juan J.; Rossi, Julio D. (Union Matematica Argentina, 2022)In this paper we characterize viscosity solutions to nonlinear parabolic equations (including parabolic Monge–Ampère equations) by asymptotic mean value formulas. Our asymptotic mean value formulas can be interpreted from ...
Tai, Xue-Cheng; Neittaanmäki, Pekka (Birkhäuser, 1991)In identifying the nonlinear distributed parameters we propose an approach, which enables us to identify the nonlinear distributed parameters by just solving linear problems. In this approach we just need to identify linear ...
Marinov, Corneliu A.; Neittaanmäki, Pekka (Wiley, 1990)
Langer, Ulrich; Matculevich, Svetlana; Repin, Sergey (Springer International Publishing, 2018)The paper is concerned with reliable space-time IgA schemes for parabolic initial-boundary value problems. We deduce a posteriori error estimates and investigate their applicability to space-time IgA approximations. ...